Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-9  
 Basket 
The time evolution of marginally trapped surfaces
Authors: Andersson, Lars; Mars, Marc; Metzger, Jan; Simon, Walter
Date of Publication (YYYY-MM-DD): 2009-04-21
Title of Journal: Classical and Quantum Gravity
Volume: 26
Issue / Number: 8
Sequence Number of Article: 085018
Document Type: Article
ID: 442484.0
 
Full text / Content available
No mass drop for mean curvature flow of mean convex hypersurfaces
Authors: Metzger, Jan; Schulze, Felix
Date of Publication (YYYY-MM-DD): 2008-04
Title of Journal: Duke Mathematical Journal
Volume: 142
Issue / Number: 2
Start Page: 283
End Page: 312
Document Type: Article
ID: 429409.0
 
Full text / Content available
Foliations of asymptotically flat 3-manifolds by 2-surfaces of prescribed mean curvature
Authors: Metzger, Jan
Date of Publication (YYYY-MM-DD): 2007-10
Title of Journal: Journal of Differential Geometry
Volume: 77
Issue / Number: 2
Start Page: 201
End Page: 236
Document Type: Article
ID: 429410.0
 
Full text / Content available
Numerical computation of constant mean curvature surfaces using finite elements
Authors: Metzger, Jan
Date of Publication (YYYY-MM-DD): 2004
Title of Journal: Classical and Quantum Gravity
Volume: 21
Issue / Number: 19
Start Page: 4625
End Page: 4646
Document Type: Article
ID: 429411.0
 
Full text / Content available
Curvature estimates for stable marginally trapped surfaces
Authors: Andersson, Lars; Metzger, Jan
Document Type: Article
ID: 249152.0
 
Full text / Content available
The area of horizons and the trapped region
Authors: Andersson, Lars; Metzger, Jan
Title of Journal: Communications in Mathematical Physics
Volume: 290
Issue / Number: 3
Start Page: 941
End Page: 972
Document Type: Article
ID: 320035.0
 
Full text / Content available
Blowup of Jang's equation at outermost marginally trapped surfaces
Authors: Metzger, Jan
Title of Journal: Communications in Mathematical Physics
Volume: 294
Issue / Number: 1
Start Page: 61
End Page: 72
Document Type: Article
ID: 328163.0
 
Full text / Content available
Surfaces with maximal constant mean curvature
Authors: Metzger, Jan
Document Type: Article
ID: 328539.0
 
Full text / Content available
Small surfaces of Willmore type in Riemannian manifolds
Authors: Lamm, Tobias; Metzger, Jan
Document Type: Article
ID: 436260.0
 
Full text / Content available
Entries: 1-9  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.